Alert archive / Ohio / River Flood Warnings in 2017
River Flood Warning 2, NWS Wilmington, OH
NWS Wilmington, OH issued this river flood warning at Mar 1, 2017, 6:58 AM EST for Clermont County, Hamilton County, Warren County, Ohio. It took effect at Mar 1, 2017, 9:27 AM EST. It was in force for 17 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 1, 2017, 6:58 AM EST (11:58 UTC)
- In effect from
- Mar 1, 2017, 9:27 AM EST
- Expired
- Mar 2, 2017, 1:58 AM EST
- In force
- 17 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Clermont County, OH, Hamilton County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 32 km from the middle of the area, began a volume at 11:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted.
273
WGUS41 KILN 011158
FLWILN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
658 AM EST WED MAR 1 2017
...The National Weather Service in Wilmington has issued a Flood Warning
for the following rivers...
Little Miami River at Kings Mills
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Do not drive your car through flooded roadways. The
water depth may be deeper than it appears.
Stay tuned to developments by listening to NOAA Weather All Hazards
radio. For additional details on river forecasts, visit
water.weather.gov/ahps2/index.php?wfo=iln
&&
OHC025-061-165-012358-
/O.NEW.KILN.FL.W.0002.170301T1657Z-170302T0042Z/
/KIMO1.1.ER.170301T1657Z.170301T1800Z.170301T1842Z.NO/
658 AM EST WED MAR 1 2017
The National Weather Service in Wilmington has issued a
* Flood Warning for
The Little Miami River at Kings Mills
* from this morning to this evening.
* There is no current observed data.
* Flood stage is 17 feet.
* The river is forecast to rise above flood stage by late this morning
and continue to rise to near 17.4 feet by this afternoon.The river
will fall below flood stage by this afternoon.
* At stages near 17.0 feet, Flooding of lowland areas occurs from South
Lebanon to Foster. Portions of Mason-Morrow-Millgrove Road also
flood.
&&
LAT...LON 3941 8409 3936 8408 3933 8421 3927 8425
3929 8428 3937 8426
$$4 follow-up statements
766
WGUS41 KILN 011320
FLWILN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
820 AM EST WED MAR 1 2017
Little Miami River at Kings Mills
Little Miami River at Milford
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Do not drive your car through flooded roadways. The
water depth may be deeper than it appears.
Stay tuned to developments by listening to NOAA Weather All Hazards
radio. For additional details on river forecasts, visit
water.weather.gov/ahps2/index.php?wfo=iln
&&
OHC025-061-165-020120-
/O.EXT.KILN.FL.W.0002.170301T1427Z-170302T0357Z/
/KIMO1.1.ER.170301T1427Z.170301T1800Z.170301T2157Z.NO/
820 AM EST WED MAR 1 2017
The Flood Warning continues for
The Little Miami River at Kings Mills
* until this evening.
* At 7 AM the stage was 15.1 feet.
* Flood stage is 17 feet.
* Minor flooding is forecast.
* The river will rise above flood stage by late this morning and
continue to rise to near 19.7 feet by this afternoon. The river will
fall below flood stage by late this afternoon.
* At stages near 19.5 feet, Flooding can be expected near Turtle Creek
in South Lebanon. Roads affected by the flooding include Broadway,
McKinley and Pike Streets.
&&
LAT...LON 3941 8409 3936 8408 3933 8421 3927 8425
3929 8428 3937 8426
$$
OHC025-061-020120-
/O.EXT.KILN.FL.W.0001.170301T1337Z-170302T1427Z/
/MLGO1.1.ER.170301T1337Z.170302T0000Z.170302T0827Z.NO/
820 AM EST WED MAR 1 2017
The Flood Warning continues for
The Little Miami River at Milford
* until Thursday morning.
* At 7 AM the stage was 16.4 feet.
* Flood stage is 17 feet.
* Minor flooding is forecast.
* The river will rise above flood stage by this morning and continue to
rise to near 20.0 feet by this evening. The river will fall below
flood stage by early tomorrow morning.
* At stages near 20.0 feet, Lowland flooding continues in portions of
Clermont and Hamilton Counties, particularly in low areas of Milford
and Terrace Park. Flooding continues along portions of Round Bottom
Road in Anderson Township.
&&
LAT...LON 3929 8428 3929 8426 3927 8425 3916 8428
3907 8443 3910 8443
$$244
WGUS81 KILN 011516
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1016 AM EST WED MAR 1 2017
...The Flood Warning continues for the following rivers...
Little Miami River at Kings Mills
Little Miami River at Milford
OHC025-061-165-012316-
/O.CON.KILN.FL.W.0002.000000T0000Z-170302T0357Z/
/KIMO1.1.ER.170301T1427Z.170301T1800Z.170301T2157Z.NO/
1016 AM EST WED MAR 1 2017
The Flood Warning continues for
The Little Miami River at Kings Mills
* until this evening.
* At 7 AM the stage was 15.1 feet.
* Flood stage is 17 feet.
* Minor flooding is forecast.
* The river will rise above flood stage late this morning and continue
to rise to near 19.7 feet by this afternoon.The river will fall below
flood stage late this afternoon.
* At stages near 19.5 feet, Flooding can be expected near Turtle Creek
in South Lebanon. Roads affected by the flooding include Broadway,
McKinley and Pike Streets.
&&
LAT...LON 3941 8409 3936 8408 3933 8421 3927 8425
3929 8428 3937 8426
$$
OHC025-061-012316-
/O.CON.KILN.FL.W.0001.000000T0000Z-170302T1427Z/
/MLGO1.1.ER.170301T1310Z.170301T1800Z.170302T0827Z.NO/
1016 AM EST WED MAR 1 2017
The Flood Warning continues for
The Little Miami River at Milford
* until Thursday morning.
* At 9 AM the stage was 18.5 feet.
* Flood stage is 17 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river will continue rising to near 21.1 feet by this afternoon.
The river will fall below flood stage early tomorrow morning.
* At stages near 21.0 feet, Flooding can be expected in low areas
between Main Street and the river in Milford. Lowland flooding occurs
along the river in Clermont and Hamilton Counties.
&&
LAT...LON 3929 8428 3929 8426 3927 8425 3916 8428
3907 8443 3910 8443
$$749
WGUS81 KILN 011902
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
202 PM EST WED MAR 1 2017
...The Flood Warning continues for the following rivers...
Little Miami River at Kings Mills
...The Flood Warning continues for the following rivers...
Little Miami River at Milford
OHC025-061-165-020302-
/O.EXT.KILN.FL.W.0002.000000T0000Z-170302T0515Z/
/KIMO1.1.ER.170301T1349Z.170301T1706Z.170301T2315Z.NO/
202 PM EST WED MAR 1 2017
...Flooding now expected to continue until late tonight...
The Flood Warning continues for
The Little Miami River at Kings Mills
* until late tonight.
* At 12 PM the stage was 20.4 feet.
* Flood stage is 17 feet.
* Minor flooding is occurring.
* The river is currently cresting and will fall to below flood stage
this evening.
* At stages near 19.5 feet, Flooding can be expected near Turtle Creek
in South Lebanon. Roads affected by the flooding include Broadway,
McKinley and Pike Streets.
&&
LAT...LON 3941 8409 3936 8408 3933 8421 3927 8425
3929 8428 3937 8426
$$
OHC025-061-020302-
/O.CON.KILN.FL.W.0001.000000T0000Z-170302T1427Z/
/MLGO1.1.ER.170301T1310Z.170302T0000Z.170302T0827Z.NO/
202 PM EST WED MAR 1 2017
The Flood Warning continues for
The Little Miami River at Milford
* until Thursday morning.
* At 1 PM the stage was 19.4 feet.
* Flood stage is 17 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river will continue rising to near 20.8 feet by this evening. The
river will fall below flood stage early tomorrow morning.
* At stages near 21.0 feet, Flooding can be expected in low areas
between Main Street and the river in Milford. Lowland flooding occurs
along the river in Clermont and Hamilton Counties.
&&
LAT...LON 3929 8428 3929 8426 3927 8425 3916 8428
3907 8443 3910 8443
$$372
WGUS81 KILN 012248
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
548 PM EST WED MAR 1 2017
...The Flood Warning continues for the following rivers...
Little Miami River at Kings Mills
Little Miami River at Milford
OHC025-061-165-020648-
/O.EXT.KILN.FL.W.0002.000000T0000Z-170302T0658Z/
/KIMO1.1.ER.170301T1349Z.170301T1706Z.170302T0058Z.NO/
548 PM EST WED MAR 1 2017
...Flooding now expected to continue until late tonight...
The Flood Warning continues for
The Little Miami River at Kings Mills
* until late tonight.
* At 5 PM the stage was 18.8 feet.
* Flood stage is 17 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river will continue to fall to below flood stage by this evening.
* At stages near 19.0 feet, Flood waters begins to approach low-lying
roads in Foster and South Lebanon.
&&
LAT...LON 3941 8409 3936 8408 3933 8421 3927 8425
3929 8428 3937 8426
$$
OHC025-061-020648-
/O.EXT.KILN.FL.W.0001.000000T0000Z-170302T1125Z/
/MLGO1.1.ER.170301T1310Z.170301T1715Z.170302T0525Z.NO/
548 PM EST WED MAR 1 2017
The Flood Warning continues for
The Little Miami River at Milford
* until Thursday morning.
* At 5 PM the stage was 18.4 feet.
* Flood stage is 17 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river will continue rising to near 18.9 feet by this evening. The
river will fall below flood stage after midnight tonight.
* At stages near 19.0 feet, Flooding occurs in lowland areas of Milford
and Terrace Park, including portions of Round Bottom Road in Anderson
Township.
&&
LAT...LON 3929 8428 3929 8426 3927 8425 3916 8428
3907 8443 3910 8443
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this river flood warning went out at Mar 1, 6:49 AM EST, 9 minutes earlier.
Area forecast discussion, Mar 1, 6:49 AM EST, 9 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
649 AM EST Wed Mar 1 2017
.SYNOPSIS...
Thunderstorms will continue through the first part of the day
as a cold front pushes southeast across the area. Behind the
front, a cooler airmass will settle into the region through the
end of the work week. An upper level disturbance will bring a
chance of rain and snow showers to the region Thursday night.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Thunderstorms are continuing to train northeast across southern
portions of our area early this morning. This is in an area of
good low level convergence along the nose of a 50 knot 925 mb
jet that will shift off to the east through mid morning. Weak
instabilities are also in place across our area with mucapes or
around 500 j/kg or so. We have been slowly eroding away the cin
across the area this morning and these storms have become more
surface based in the last couple of hours. Meanwhile, the
convective line associated with the cold front is pushing
east across central Indiana and into northwest Ohio. Hi res
cams are in decent agreement pushing this line through our area
fairly quickly this morning and have trended the forecast
accordingly. The severe threat will continue across our area
until this line moves through. Behind the front, the pressure
gradient will increase through the afternoon hours with winds
increasing and becoming gusty. We may approach wind advisory
criteria across our northern areas but will hold off on anything
at this point as it looks marginal. A few instability showers
may also develop through this afternoon, mainly across the
north and will cover this with just some lower chance pops later
today.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/...
A few showers may linger across our north into this evening and
with the gradient remaining fairly tight, winds will likely stay
up for awhile into tonight. A clipper type system will drop down
from the northwest Thursday into Thursday night. This will lead
to an increasing chance of showers heading into Thursday
evening, especially across norther portions of our fa. Low
level thermal fields suggest that any pcpn will start off as
rain Thursday afternoon before transitioning to snow from north
to south Thursday evening. There could be some light snow
accumulations with this, mainly across northern portions of our
area where maybe an inch or so will be possible across our far
north. The pcpn should taper off later Thursday night with dry
weather on Friday as high pressure builds in.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
Models continue to hint at a very weak short wave dropping down
into our area from the northwest Friday night into Saturday,
but vary in there timing and placement. With it being weak and
with some uncertainty, will just bring in some slight chance
pops across the area with this. Ptype looks to be mostly snow
but if it hangs around long enough into the day on Saturday, we
will warm up enough for any lingering pcpn to mix with some
rain.
Brief mid level ridging will work east across the area on
Sunday before the flow becomes more amplified as a trough
approaches from the west. This will eventually help push a cold
front east across our area Monday night into Tuesday. Some WAA
pcpn will develop ahead of this Sunday night with more
widespread pcpn spreading in ahead of the front Monday into
Monday night.
&&
.AVIATION /12Z WEDNESDAY THROUGH SUNDAY/...
Squall line pushing quickly east into western Ohio and across
northern Kentucky attm. This will affect the TAFs in the first
hour or so of the period with gusty winds likely, especially at
the southern TAF sites. More stratiform type pcpn will then
linger for a few hours behind this line before coming to an
end. Cigs will likely fluctuate between low VFR and MVFR through
much of the rest of the day with some spotty instability
showers developing later this afternoon. As the gradient
tightens through the afternoon hours, wind gusts in the 25 to 35
knot range will be possible, possibly lingering into this
evening.
OUTLOOK...MVFR ceilings and visibilities will be possible
Thursday night into Friday morning.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flash Flood Watch until 4 PM EST this afternoon for OHZ060>065-
070>074-077>082-088.
KY...Flash Flood Watch until 4 PM EST this afternoon for KYZ089>100.
IN...Flash Flood Watch until 4 PM EST this afternoon for INZ058-059-
066-073>075-080.
&&
SYNOPSIS...JGL
NEAR TERM...JGL
SHORT TERM...JGL
LONG TERM...JGL
AVIATION...JGLHazardous weather outlook, Mar 1, 4:56 AM EST, 2 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 456 AM EST Wed Mar 1 2017 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ053>056-060>065-070>074- 077>082-088-021000- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Mason-Lewis-Clark-Madison-Franklin OH- Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway-Fairfield- Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-Highland- Adams-Pike-Scioto- 456 AM EST Wed Mar 1 2017 ...FLASH FLOOD WATCH IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. In addition to a heavy rain and flash flood threat, severe thunderstorms will remain possible this morning. The primary threat will be damaging winds and isolated tornadoes. Wind gusts of 30 to 40 mph will be possible this afternoon into this evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report severe and heavy rain reports. OHZ026-034-035-042>046-051-052-021000- Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union OH-Delaware-Miami- Champaign- 456 AM EST Wed Mar 1 2017 This Hazardous Weather Outlook is for Central Ohio and West Central Ohio. .DAY ONE...Today and Tonight. Showers and thunderstorms will taper off through mid morning. A few storms may become severe. The primary threat will be damaging wind and locally heavy rain. Wind gusts of 30 to 40 mph will be possible this afternoon into this evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report severe and heavy rain reports.
In the hours before
Local storm report, Mar 1, 6:40 AM EST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
640 AM EST WED MAR 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 AM TSTM WND GST KYMESO CARROLLTON 2E 38.69N 85.14W
03/01/2017 M59.00 MPH CARROLL KY MESONET
&&
HATZOSLocal storm report, Mar 1, 6:50 AM EST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
650 AM EST WED MAR 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0649 AM HAIL DENT 39.19N 84.66W
03/01/2017 M1.00 INCH HAMILTON OH TRAINED SPOTTER
&&
EVENT NUMBER ILN1700326
JGIBSONLocal storm report, Mar 1, 6:53 AM EST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
653 AM EST WED MAR 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 AM HAIL 2 ESE FAIRFIELD 39.32N 84.51W
03/01/2017 M0.88 INCH BUTLER OH TRAINED SPOTTER
&&
EVENT NUMBER ILN1700327
JGIBSONLocal storm report, Mar 1, 6:54 AM EST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
654 AM EST WED MAR 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 AM HAIL SPRINGDALE 39.29N 84.48W
03/01/2017 M0.75 INCH HAMILTON OH TRAINED SPOTTER
&&
EVENT NUMBER ILN1700328
JGIBSONLocal storm report, Mar 1, 6:55 AM EST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
655 AM EST WED MAR 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 AM HAIL HAMILTON 39.40N 84.56W
03/01/2017 M1.00 INCH BUTLER OH TRAINED SPOTTER
&&
EVENT NUMBER ILN1700329
JGIBSONLocal storm report, Mar 1, 6:56 AM EST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
656 AM EST WED MAR 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 AM HAIL FINNEYTOWN 39.22N 84.51W
03/01/2017 M1.00 INCH HAMILTON OH TRAINED SPOTTER
&&
EVENT NUMBER ILN1700330
JGIBSONThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 28, 11:16 PM EST | Special Weather Statement | ILN | Darke | 29 min |
| Feb 28, 11:43 PM EST | Special Weather Statement | ILN | Shelby | 32 min |
| Feb 28, 11:54 PM EST | Special Weather Statement | ILN | Preble | 36 min |
| Mar 1, 12:04 AM EST | Special Weather Statement | ILN | Logan | 41 min |
| Mar 1, 12:41 AM EST | Special Weather Statement | ILN | Hamilton | 49 min |
| Mar 1, 12:55 AM EST | Areal Flood Advisory | ILN | Darke, Montgomery, Preble | 95 min |
| Mar 1, 1:16 AM EST | Special Weather Statement | ILN | Clermont, Warren | 29 min |
| Mar 1, 1:23 AM EST | Special Weather Statement | ILN | Butler, Warren | 37 min |
| Mar 1, 1:28 AM EST | Severe Thunderstorm Warning | ILN | Butler, Hamilton, Warren | 16 min |
| Mar 1, 1:32 AM EST | Flash Flood Warning | ILN | Butler, Hamilton | 8 hr |
| Mar 1, 1:32 AM EST | Special Weather Statement | ILN | Hamilton | 43 min |
| Mar 1, 1:33 AM EST | Special Weather Statement | ILN | Clinton, Highland | 27 min |
| Mar 1, 1:55 AM EST | Special Weather Statement | ILN | Clermont, Hamilton, Warren | 35 min |
| Mar 1, 1:59 AM EST | Flash Flood Warning | ILN | Butler, Clermont, Hamilton, Warren | 2 hr |
| Mar 1, 2:10 AM EST | Special Weather Statement | ILN | Brown | 35 min |
| Mar 1, 2:11 AM EST | Special Weather Statement | ILN | Clinton, Fayette | 34 min |
| Mar 1, 2:21 AM EST | Special Weather Statement | ILN | Hamilton | 24 min |
| Mar 1, 2:22 AM EST | Flash Flood Warning | ILN | Brown, Clermont, Clinton, Fayette, Highland, Warren | 8 hr |
| Mar 1, 2:34 AM EST | Tornado Warning | ILN | Fayette, Highland, Ross | 26 min |
| Mar 1, 2:50 AM EST | Special Weather Statement | ILN | Fairfield, Hocking, Pickaway, Ross | 40 min |
| Mar 1, 2:58 AM EST | Areal Flood Warning | ILN | Butler, Hamilton | 18 hr |
| Mar 1, 3:04 AM EST | Severe Thunderstorm Warning | ILN | Fairfield, Hocking, Pickaway, Ross | 41 min |
| Mar 1, 3:09 AM EST | Tornado Warning | ILN | Fairfield, Hocking | 23 min |
| Mar 1, 3:18 AM EST | Flash Flood Warning | ILN | Fayette, Highland, Hocking, Pickaway, Pike, Ross | 6 hr |
| Mar 1, 3:36 AM EST | Tornado Warning | ILN | Clermont | 24 min |
| Mar 1, 3:42 AM EST | Areal Flood Advisory | ILN | Delaware, Fairfield, Franklin, Licking | 4 hr |
| Mar 1, 3:48 AM EST | Special Weather Statement | ILN | Clinton, Fayette, Highland | 27 min |
| Mar 1, 3:55 AM EST | Flash Flood Warning | ILN | Butler, Clermont, Hamilton, Warren | 6 hr |
| Mar 1, 4:03 AM EST | Special Weather Statement | ILN | Auglaize, Darke, Mercer, Shelby | 27 min |
| Mar 1, 4:05 AM EST | Special Weather Statement | ILN | Highland | 25 min |
| Mar 1, 4:17 AM EST | Special Weather Statement | ILN | Preble | 43 min |
| Mar 1, 4:20 AM EST | Severe Thunderstorm Warning | ILN | Adams, Scioto | 40 min |
| Mar 1, 4:24 AM EST | Special Weather Statement | ILN | Hardin | 36 min |
| Mar 1, 4:27 AM EST | Areal Flood Advisory | ILN | Fairfield, Fayette, Franklin, Hocking, Pickaway | 5 hr |
| Mar 1, 4:30 AM EST | Special Weather Statement | ILN | Pike, Ross | 30 min |
| Mar 1, 4:31 AM EST | Special Weather Statement | ILN | Champaign, Logan, Miami, Shelby, Union | 44 min |
| Mar 1, 4:33 AM EST | Areal Flood Advisory | ILN | Adams, Brown, Scioto | 3 hr |
| Mar 1, 4:48 AM EST | Flash Flood Warning | ILN | Adams, Brown, Scioto | 6 hr |
| Mar 1, 5:12 AM EST | Severe Thunderstorm Warning | ILN | Champaign, Clark, Delaware, Greene, Logan, Madison and 3 more | 48 min |
| Mar 1, 5:17 AM EST | Special Weather Statement | ILN | Butler, Preble | 28 min |
| Mar 1, 5:29 AM EST | River Flood Warning | ILN | Clermont, Hamilton | 20 hr |
| Mar 1, 5:31 AM EST | Areal Flood Advisory | ILN | Scioto | 119 min |
| Mar 1, 5:46 AM EST | Flash Flood Warning | ILN | Scioto | 4 hr |
| Mar 1, 5:53 AM EST | Severe Thunderstorm Warning | ILN | Adams, Scioto | 21 min |
| Mar 1, 5:53 AM EST | Severe Thunderstorm Warning | ILN | Fayette, Greene, Madison | 26 min |
| Mar 1, 6:13 AM EST | Severe Thunderstorm Warning | ILN | Scioto | 19 min |
| Mar 1, 6:30 AM EST | Severe Thunderstorm Warning | ILN | Butler, Hamilton | 30 min |
| Mar 1, 6:39 AM EST | Severe Thunderstorm Warning | ILN | Hamilton | 36 min |
| Mar 1, 6:48 AM EST | Severe Thunderstorm Warning | ILN | Brown, Butler, Clermont, Clinton, Greene, Hamilton and 2 more | 42 min |
| Mar 1, 7:00 AM EST | Severe Thunderstorm Warning | ILN | Brown, Clermont, Hamilton | 45 min |
| Mar 1, 7:22 AM EST | Severe Thunderstorm Warning | ILN | Adams, Brown | 53 min |
| Mar 1, 7:22 AM EST | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Greene, Highland, Pickaway, Ross | 23 min |
| Mar 1, 7:43 AM EST | Severe Thunderstorm Warning | ILN | Highland, Pike, Ross | 47 min |
| Mar 1, 7:58 AM EST | Severe Thunderstorm Warning | ILN | Pike, Scioto | 47 min |
| Mar 1, 8:04 AM EST | Tornado Warning | ILN | Adams, Scioto | 14 min |
| Mar 1, 8:06 AM EST | Areal Flood Advisory | ILN | Adams, Pike, Scioto | 84 min |
| Mar 1, 8:24 AM EST | Severe Thunderstorm Warning | ILN | Scioto | 25 min |
| Mar 1, 9:24 AM EST | Areal Flood Warning | ILN | Hamilton | 51 min |
| Mar 1, 9:28 AM EST | Areal Flood Warning | ILN | Hocking, Pickaway, Ross | 3 hr |
| Mar 1, 9:44 AM EST | Areal Flood Warning | ILN | Brown, Clermont, Clinton, Fayette, Hamilton, Highland and 1 more | 3 hr |
| Mar 1, 10:11 AM EST | Areal Flood Warning | ILN | Adams, Brown, Scioto | 9 hr |
| Mar 1, 10:29 AM EST | Wind Advisory | ILN | Adams, Auglaize, Brown, Butler, Champaign, Clark and 26 more | 18 hr |
| Mar 1, 10:31 AM EST | Areal Flood Advisory | ILN | Butler, Hamilton, Warren | 89 min |
| Mar 1, 10:39 AM EST | River Flood Warning | ILN | Hocking | 31 hr |
| Mar 1, 11:24 AM EST | River Flood Warning | ILN | Adams | 17 hr |
| Mar 1, 12:12 PM EST | River Flood Warning | ILN | Pike, Scioto | 62 hr |
| Mar 1, 12:27 PM EST | Areal Flood Warning | ILN | Hocking, Pickaway, Ross | 3 hr |
| Mar 1, 1:04 PM EST | River Flood Warning | ILN | Ross | 5 hr |
| Mar 1, 2:14 PM EST | Special Weather Statement | ILN | Champaign, Clark, Greene, Union, Warren | 46 min |
| Mar 1, 2:51 PM EST | Special Weather Statement | ILN | Delaware, Franklin, Madison | 39 min |
| Mar 1, 3:02 PM EST | Special Weather Statement | ILN | Clermont, Clinton, Fayette, Highland, Pickaway | 43 min |
| Mar 1, 3:23 PM EST | Special Weather Statement | ILN | Fairfield, Licking | 52 min |
| Mar 1, 3:29 PM EST | Areal Flood Advisory | ILN | Hocking, Ross | 2 hr |
| Mar 1, 3:36 PM EST | Special Weather Statement | ILN | Highland, Pickaway, Ross | 39 min |
| Mar 1, 6:14 PM EST | Areal Flood Advisory | ILN | Hocking, Ross | 2 hr |
Nearby
River Flood Warnings in Ohio, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.